Stochastic ordering for permutation symmetric distributions - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles Statistics and Probability Letters Year : 1990

Stochastic ordering for permutation symmetric distributions


In this paper the meaning of the stochastic ordering relation is studied when the random vectors which are compared are assumed to be permutation symmetric. It is shown that in order to establish the stochastic ordering relation between two such random vectors it is enough to consider only upper sets which are symmetric, rather than all upper sets. Further results for such bivariate random vectors are also given. Some comments regarding stochastic ordering of general random vectors and of vectors of order statistics are also included. Some applications are described.
No file

Dates and versions

hal-00542131 , version 1 (01-12-2010)


  • HAL Id : hal-00542131 , version 1


Marco Scarsini, Moshe Shaked. Stochastic ordering for permutation symmetric distributions. Statistics and Probability Letters, 1990, Vol. 9, N°3, pp. 217-222. ⟨hal-00542131⟩


156 View
0 Download


Gmail Facebook X LinkedIn More